Application of Optimal Homotopy Asymptotic Method for Solving Linear Boundary Value Problems Differential Equation

Volume 1, Issue 3, Article 2 - 2016

Authors: Malik . S Awwad;Osama . Y Ababneh

Copyright © 2016 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

The objective of this study are to apply the OHAM to find approximate solutions of singular two-point boundary value problems comparisons with exact solutions and other method like spline method were made. The results of equations studied using OHAM solutions were significantly reliable.

How To Cite This Article

@article{Awwad_2016, doi = {10.31559/glm2016.1.3.2}, url = {https://doi.org/10.31559%2Fglm2016.1.3.2}, year = 2016, month = {oct}, publisher = {Refaad for Studies and Research}, volume = {1}, number = {3}, author = {Malik Awwad and Osama Ababneh}, title = {Application of Optimal Homotopy Asymptotic Method for Solving Linear Boundary Value Problems Differential Equation}, journal = {General Letters in Mathematics} }
Awwad, M., & Ababneh, O. (2016). Application of Optimal Homotopy Asymptotic Method for Solving Linear Boundary Value Problems Differential Equation. General Letters in Mathematics, 1(3). doi:10.31559/glm2016.1.3.2
[1]M. Awwad and O. Ababneh, “Application of Optimal Homotopy Asymptotic Method for Solving Linear Boundary Value Problems Differential Equation,” General Letters in Mathematics, vol. 1, no. 3, Oct. 2016.
Awwad, Malik, and Osama Ababneh. “Application of Optimal Homotopy Asymptotic Method for Solving Linear Boundary Value Problems Differential Equation.” General Letters in Mathematics 1, no. 3 (October 1, 2016). doi:10.31559/glm2016.1.3.2.